MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, CERAPLUS

HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, CERAPLUS
Catalog Number 8961
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user had a skin reaction to the hollister ceraplus ostomy barrier.It was reported that the end user tried to wear each barrier for 7 days like she did with a previous type of barrier but when she changed her ceraplus barrier, the skin had red raised spots.She reported that her healthcare professional did a biopsy that came back as inflamed keratosis-like growths, and no cancer was detected.She then reported that the wocn felt she was reacting to the ceraplus ingredients, switched her to a non ceraplus hollister barrier, and had her use clobetasol topically, and her skin has now healed.
 
Additional Manufacturer Narrative
The barrier was not returned; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted because a lot number was not provided.Based on the information provided, a root cause of the event could not be determined.Hollister will continue to monitor this reported issue.Regarding udi information, only di information is available as the lot number was not provided.

Brand Name
PREMIER
Common Device Name
1-PIECE DRAINABLE OSTOMY POUCH, SOFT CONVEX, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key20586004
Report Number1119193-2024-00019
Device Sequence Number6528525
Product Code EXB
UDI-Device Identifier00610075057092
UDI-Public(01)00610075057092
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number8961
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale